Quantum diffusion in thin disordered wires

Kumar, N. ; Jayannavar, A. M. (1985) Quantum diffusion in thin disordered wires Physical Review B, 32 (5). pp. 3345-3347. ISSN 0163-1829

Full text not available from this repository.

Official URL: http://link.aps.org/doi/10.1103/PhysRevB.32.3345

Related URL: http://dx.doi.org/10.1103/PhysRevB.32.3345


Quantum Ohmic residual resistance of a thin disordered wire, approximated as a one-dimensional multichannel conductor, is known to scale exponentially with length. This nonadditivity is shown to imply (i) a low-frequency noise-power spectrum proportional to -ln(Ω)/Ω, and (ii) a dispersive capacitative impedance proportional to tanh(√iΩ )/ √iΩ. A deep connection to the quantum Brownian motion with linear dynamical frictional coupling to a harmonic-oscillator bath is pointed out and interpreted in physical terms.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:14535
Deposited On:12 Nov 2010 14:06
Last Modified:03 Jun 2011 12:12

Repository Staff Only: item control page